# SDR 96FDEA01385

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 727-22
- Aircraft serial: 19145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 66126391
- Condition: Corroded
- Location: Bs 961
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0698 AND 029, CORROSION ON KEEL BEAM SUPPORT ANGLE AT BS 950 LBL TO RBL 5 WL 138.
